# SDR COEA2018091301807

- Difficulty date: August 8, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 162B63160
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON RT OVERWING FUEL PANEL 623GT. REPLACED WITH OEM PART.
